# SDR 95ZZZX2338

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- System (JASC): 3425 · Integrated Flight System
- Part: Display Unit
- Part number: 6229682002
- Condition: Inop
- Location: Left Hand
- Part time: 1,382 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW RETURNED TO THE POINT OF DEPARTURE DUE TO RT EFIS INTERMITTENLTY GOES ON AND OFF, LT EHSI WENT BLANK.  MAINTENANCE REMOVED AND REPLACED COLLINS NR 1 DISPLAY PROCESSOR UNIT AND BOTH SYSTEMS CHECK GOOD.
